Sign in to edit your profile (add interests, mentoring, photo, etc.)

    Efim Zelmanov

    SchoolUniversity of California, San Diego
    Address9500 Gilman Drive #0112
    CA La Jolla 92093
    vCardDownload vCard

      Collapse Bibliographic 
      Collapse Publications
      Publications listed below are automatically derived from MEDLINE/PubMed and other sources, which might result in incorrect or missing publications. Researchers can login to make corrections and additions, or contact us for help.
      List All   |   Timeline
      1. Alahmedi A, Alsulami H, Jain S, Zelmanov E. Structure of Leavitt path algebras of polynomial growth. Proc Natl Acad Sci U S A. 2013 Sep 17; 110(38):15222-4. PMID: 24003147; PMCID: PMC3780894.
      2. Martínez C, Zelmanov E. Lie superalgebras graded by Pn and Qn. Proc Natl Acad Sci U S A. 2003 Jul 08; 100(14):8130-7. PMID: 12832611; PMCID: PMC166194.
      Efim's Networks
      Derived automatically from this person's publications.
      Similar People
      People who share similar concepts with this person.
      Same Department